# SDR 2007UALA03447

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON FLOORBEAM AT STA 1485, RBL 9.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION & REMAINING MATERIAL OUT OF LIMITS.  FABRICATED & INSTALLED REPAIR ANGLE.
